# SDR ARWA20050702

- Difficulty date: July 22, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Aircraft time: 66,884 hours, 19,773 cycles
- Engine: Pwa JT3D7
- Engine time: 50,570 hours, 16,149 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 431599
- Part serial: 6182405
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, NR 1 ENGINE ANTI-ICE VALVE LIGHT ILLUMINATED; FOLLOWED ABNORMAL PROCEDURE; RETURN TO RAMP.  REMOVED AND REPLACED NR 1 ENGINE RT ANTI-ICE VALVE IN ACCORDANCE WITH MM 75-10-1; OPERATIONAL CHECK IN ACCORDANCE WITH MM 75-10-0 AND MM 71-0 FOUND NORMAL.
